Skip to Content

Im on lantus but havent used in 3 weeks I have stomach pain feet pain headaches and so on any advice

Responses (4)

kimmie1 15 Feb 2010

Sorry teddy69, I have never taken lantus. I just briefly looked under the drug search at the top of this page and I honestly did not get to the side effects. If you type in lantus as I stated above, you might get more information. If you still have those pain issues and don't find an answer - call your doctor or pharmacy they will be able to help you more than I could ever. Good Luck. Kimmie1

jude2008 16 Feb 2010

I am sorry, but I don't quite understand. Do you mean that you haven't used ANY insulin for 3 weeks, because if you do, your bg levels will be really high and that could explain the symptoms you are having. If you haven't used any insulin for three weeks and you are a type 1, insulin dependant, diabetic, you could be quite ill and need to contact your Doctor. You shouldn't just stop taking your insulin. It is important to take it regularly as directed by your diabetes team. I hope that you will feel better soon.

teddy69 16 Feb 2010

hi there thanx for your response and yes i havent taken my lantus insulin in 3 weeks i will contact my doc today, thanx for your time

itsmetoo2 16 Feb 2010

Jude is so correct. I hope you are not saying you are using nothing.. You realize if this is the situation you could die from this. Call your doctor immediately day or night.

Anonymous 22 Feb 2010

i'm so sorry guy's, i ment to type in that i have not taken the acto's.not the
lantus.dr. removed the acto's from my treatment. bs.level's are improving.
i just have a major problem getting the air out of the syringe once i draw the lantus in. any suggestion's?

jude2008 26 Feb 2010

I am sorry, I can't help you with that problem. I use Lantus and Novorapid, and they both are in pen form. I have never used a syringe!

Drugs.com free discount card

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar Questions